# SDR MASA200600844

- Difficulty date: March 19, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 11,262 hours, 9,259 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Card
- Condition: Failed
- Location: Yaw Damper
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7349 ORD - YAW DAMP 2 WON'T ENGAGE.  MAINTENANCE CHANGED OUT THE LIGHTNING CARD.
